Is it okay to take singulair (montelukast) and B12 vitamins while using lysteda and pantoprazole I am taking pantoprazole for GERD and lysteda for heavy menstral but I feel really weak

According . According to drugs.Com, there is only one interaction to worry about from these four medications. Because of its acid suppression, Pantoprazole can cause decreased absorption of vitamin b12, though the likelihood of this actually causing a significant deficiency is unknown. Vitamin B12 deficiency can cause anemia. If you have been feeling weak lately, you may want to give your doctor a call. They may want to check you for anemia or evaluate you for other causes of weakness or fatigue such as thyroid disorders. Good luck!
Agree with Dr. M. You may also need iron supplement to address iron loss in the blood through heavy menstrual periods.
Have a healthy diet, exercise, drink plenty of water, have safe sex, and get HPV vaccine. Wish you good health!
Nutrition: http://www.choosemyplate.gov/.
.